Calpol Plus Tablets 200's

Rs.13.52


Rs. 1.35 per Tablet
200 Tablets per pack
10 Tablets per strip
Bank Cards
Calpol Plus Tablets 200's is composed of
Paracetamol, Ibuprofen
Belongs to the category
Pain
Uses

It is used to treat many conditions such as headache, muscle aches, arthritis, backache, toothaches, colds, and fevers. It relieves pain in mild arthritis but has no effect on the underlying inflammation and swelling of the joint.

Side Effects

It can cause GI upset, diarrhea, loss of apetite, nausea, vomitting, constipation etc.

When not to use

Hypersensitivity, Severe active liver disease.

Precaution

It is available in many dosage forms and products, check label carefully to avoid overdose

Precaution

Use with caution repeated administration in patients with anemia or cardiac, pulmonary, or renal disease

Precaution

Use caution in patients with chronic malnutrition

Precaution

Risk of hepatotoxicity is higher in alcoholics, chronic high dose, or use of more than one acetaminophen-containing product

Pregnancy

Please consult your doctor when taking this medicine if you are pregnant.

Drugs to avoid

Drugs that may interact with this medicine are Isoniazid, tinidazole, warfarin.

You recently viewed

Clear recently viewed